# SDR FDEA201004231315

- Difficulty date: April 23, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 77,281 hours, 31,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E UPPER PANEL AT REAR SPAR APPROX  XORS 860 FOUND WITH BULGING.   CORROSION FOUND AT   BULGING AREA REMOVED AND REPROTECTED IAW SRM 51-21-01 VOL II, REV 96, FOUND   WITHIN LIMIT IAW SRM 57-20-00 FIG 37, VOL I, REV 96.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REV. 110.
